The Annals of Statistics
- Ann. Statist.
- Volume 17, Number 2 (1989), 801-823.
Irreversible Adaptive Allocation Rules
Motivated by a scheduling problem arising from serial sacrifice experiments, the asymptotic efficiency of irreversible adaptive allocation rules is studied. The asymptotic lower bound for the regret of an adaptive allocation rule is characterized by the minimum of a linear program. Based on a class of one-sided sequential tests, asymptotically efficient rules which achieve the lower bound are constructed. The conditions necessary for this construction are verified in the serial sacrifice scheduling problem.
Ann. Statist., Volume 17, Number 2 (1989), 801-823.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62L10: Sequential analysis
Secondary: 62L05: Sequential design 62P10: Applications to biology and medical sciences
Hu, Inchi; Wei, C. Z. Irreversible Adaptive Allocation Rules. Ann. Statist. 17 (1989), no. 2, 801--823. doi:10.1214/aos/1176347144. https://projecteuclid.org/euclid.aos/1176347144